MathSciNet Relay Station
MathSciNet bibliographic data
MR662451 35P20 (35S05 58G15)
Helffer, Bernard; Robert, Didier Propriétés asymptotiques du spectre d'opérateurs pseudodifférentiels sur ${\bf R}\sp{n}$. (French) [Asymptotic properties of the spectrum of pseudodifferential operators on ${\bf R}\sp{n}$] Comm. Partial Differential Equations 7 (1982), no. 7, 795–882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement